MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG ITREVIA 7 HF-T QP DF4 IS4; CRT-D

BIOTRONIK SE & CO. KG ITREVIA 7 HF-T QP DF4 IS4; CRT-D
Model Number 401662
Medical Device Problem Code Premature End-of-Life Indicator (1480)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/07/2022
Type of Reportable Event Malfunction
Event or Problem Description
Device is at eos.No adverse patient events were reported.Should additional information be received, this file will be updated.
 
Event or Problem Description
Device explanted due to being at eos.No adverse patient events were reported.Should additional information be received, this file will be updated.
 
Additional Manufacturer Narrative
The device is currently not available for analysis.No conclusion can be drawn at this time.No additional information is available at the moment.The file is closed.The investigation will be re-opened should additional data become available.
 
Additional Manufacturer Narrative
Upon receipt, the icd was interrogated, revealing the eos battery status.The device was implanted for approximately 43 months and 235 charging cycles were recorded in the devices memory.The memory content of the device was inspected.During the analysis of the available iegms, noise was observed in the right ventricular channel, leading to multiple charging cycles that partially resulted in shock deliveries.Therefore, a sensing test was performed, and the device sensed the attached heart signals free of noise, proving the sensing function of the icd to be normal and as expected.The inspection of the shock holter data showed that an amount of 127 charging cycles were performed by the device between 04:47 am and and 06:04 am on december 28, 2021.As a result of that fast-successive charging the eos battery status had occurred.The amount of charge taken from the battery was verified, revealing that the battery condition is as expected.The current consumption was also inspected and found to be normal.There was no indication of a device malfunction.In conclusion, in the available iegms the occurrence of noise was observed in the right ventricular channel.This led to fast successive charging cycles that partially resulted in shock deliveries.The activation of the eos status resulted from that fast-successive charging.However, there was no indication of an icd malfunction.

Brand Name
ITREVIA 7 HF-T QP DF4 IS4
Common Device Name
CRT-D
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
Manufacturer Contact
6024 jean road
lake oswego, OR 97035
8772459800
MDR Report Key13258451
Report Number1028232-2022-00269
Device Sequence Number4761286
Product Code NIK
UDI-Device Identifier04035479138769
UDI-Public04035479138769
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P050023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2018
Device Model Number401662
Device Catalogue NumberSEE MODEL NO.
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/10/2022
Supplement Date Received by Manufacturer01/18/2022
06/13/2022
Initial Report FDA Received Date01/14/2022
Supplement Report FDA Received Date01/19/2022
06/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/01/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age70 YR
Patient SexMale